# SDR UHLA2012031700117

- Difficulty date: March 17, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 20,076 hours, 12,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT CLOSE PROPERLY GIRT BAR INDICATION.  ADJUSTED INDICATOR.
